# SDR SWAA2024072414132

- Difficulty date: July 18, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RELATED WITH M1675 FAIL TEST<[01] REPLACED M1675 BATTERY PACK AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
